\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Perron vector analysis for irreducible nonnegative tensors and its applications

  • * Corresponding author: Wei-Hui Liu

    * Corresponding author: Wei-Hui Liu 

The first author is supported by NSFC grant 11671158, U1811464 and 11771159. The second author is supported by NSFC grant 11571124 and UM grant MYRG2016-00077-FST. The third author is supported by UM grant MYRG2017-00098-FST

Abstract Full Text(HTML) Figure(3) / Table(3) Related Papers Cited by
  • In this paper, we analyse the Perron vector of an irreducible nonnegative tensor, and present some lower and upper bounds for the ratio of the smallest and largest entries of a Perron vector based on some new techniques, which always improve the existing ones. Applying these new ratio results, we first refine two-sided bounds for the spectral radius of an irreducible nonnegative tensor. In particular, for the matrix case, the new bounds also improve the corresponding ones. Second, we provide a new Ky Fan type theorem, which improves the existing one. Third, we refine the perturbation bound for the spectral radii of nonnegative tensors, from which one may derive a comparison theorem for spectral radii of nonnegative tensors. Numerical examples are given to show the efficiency of the theoretical results.

    Mathematics Subject Classification: Primary: 15A69.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Comparison between two Ky Fan type Theorems

    Figure 2.  The results of randomly constructed tensors

    Figure 3.  The results of perturbation bounds (left) n = 5 and (right) n = 10

    Table 1.  Comparisons with the upper bounds for the ratio

    $ \omega_1 $ in (3) $ \omega_2 $ in (4) $ \omega_3 $ in (5) $ \omega_4 $ in (11)
    0.5575 0.5307 0.4855 0.5244
     | Show Table
    DownLoad: CSV

    Table 2.  Comparisons with the lower bounds for ratio

    Example 2 Example 3 Example 4
    Actual value of $ \frac{x_{\min}}{x_{\max}} $ 0.9873 0.6402 0.6794
    $ \kappa_0 $ in (2) 0.6300 0.3969 0.5000
    $ \kappa_1 $ in (3) 0.7857 0.2083 0.3077
    $ \kappa_2 $ in (4) 0.5848 0.5000 0.4642
    $ \kappa_3^{(1)} $ in (13) $ {\bf{0.9662}} $ 0.2808 0.3445
    (t = -5.5602) (t = -5.7276) (t = -5.0250)
    $ \kappa_3^{(2)} $ in (16) 0.9258 0.5000 $ {\bf{0.5539}} $
    (also in (13)) (t = -5.1168) (t = -2.2315) (t = -2.2956)
    $ \kappa_3^{(3)} $ in (13) 0.6300 $ {\bf{0.5724}} $ 0.5503
    (t = -3.0000) (t = -3.5887) (t = -2.5208)
    $ \kappa_3 $ in (13) $ {\bf{0.9662}} $ $ {\bf{0.5724}} $ $ {\bf{0.5539}} $
     | Show Table
    DownLoad: CSV

    Table 3.  Comparisons between (20) and (27)

    Dimension $ n = 5 $ $ n = 10 $ $ n = 15 $ $ n = 20 $
    Lower bound 42.86% 64.02% 75.64% 81.37%
    Upper bound 91.76% 94.50% 95.77% 96.83%
     | Show Table
    DownLoad: CSV
  • [1] K. ChangK. Pearson and T. Zhang, Perron-Frobenius theorem for nonnegative tensors, Commun. Math. Sci., 6 (2008), 507-520.  doi: 10.4310/CMS.2008.v6.n2.a12.
    [2] K. ChangK. Pearson and T. Zhang, Primitivity, the convergence of the NQZ method, and the largest eigenvalue for nonnegative tensors, SIAM J. Matrix Anal. Appl., 33 (2011), 806-819.  doi: 10.1137/100807120.
    [3] K. Chang and T. Zhang, On the uniqueness and non-uniqueness of the positive $Z$-eigenvector for transition probability tensors, J. Math. Anal. Appl., 408 (2013), 525-540.  doi: 10.1016/j.jmaa.2013.04.019.
    [4] L. De LathauwerB. De Moor and J. Vandewalle, A multilinear singular value decomposition, SIAM J. Matrix Anal. Appl., 21 (2000), 1253-1278.  doi: 10.1137/S0895479896305696.
    [5] S. FriedlandS. Gaubert and L. Han, Perron-Frobenius theorem for nonnegative multilinear forms and extensions, Linear Algebra Appl., 438 (2013), 738-749.  doi: 10.1016/j.laa.2011.02.042.
    [6] R. A. Horn and  C. R. JohnsonMatrix analysis, Cambridge University Press, UK, 1991. 
    [7] S. Hu and L. Qi, Algebraic connectivity of an even uniform hypergraph, J. Comb. Optim., 24 (2012), 564-579.  doi: 10.1007/s10878-011-9407-1.
    [8] W. LiL. B. Cui and M. Ng, The perturbation bound for the Perron vector of a transition probability tensor, Numer. Linear Algebra Appl., 20 (2013), 985-1000.  doi: 10.1002/nla.1886.
    [9] W. Li and M. Ng, On the limiting probability distribution of a transition probability tensor, Linear Multilin. Algebra, 62 (2014), 362-385.  doi: 10.1080/03081087.2013.777436.
    [10] W. Li and M. K. Ng, The perturbation bound for the spectral radius of a nonnegative tensor, Adv. Numer. Anal., 2014 (2014), 10pp. doi: 10.1155/2014/109525.
    [11] W. Li and M. K. Ng, Some bounds for the spectral radius of nonnegative tensors, Numer. Math., 130 (2015), 315-335.  doi: 10.1007/s00211-014-0666-5.
    [12] L. H. Lim, Singular values and eigenvalues of tensors: A variational approach, in Proceedings of the IEEE International Workshop on Computational Advances in Multi-Sensor Adaptive Processing, CAMSAP 05, vol. 1, IEEE Computer Society Press, Piscataway, NJ, 2005, 129-132.
    [13] Q. LiuC. Li and C. Zhang, Some inequalities on the Perron eigenvalue and eigenvectors for positive tensors, J. of Math. Inequal., 10 (2016), 405-414.  doi: 10.7153/jmi-10-31.
    [14] H. Minc, Nonnegative Matrices, John Wiley & Sons, New York, 1988.
    [15] M. NgL. Qi and G. Zhou, Finding the largest eigenvalue of a non-negative tensor, SIAM J. Matrix Anal. Appl., 31 (2009), 1090-1099.  doi: 10.1137/09074838X.
    [16] K. Pearson, Essentially positive tensors, Int. J. Algebra, 4 (2010), 421-426. 
    [17] L. Qi, Eigenvalues of a real supersymmetric tensor, J. of Symbolic Comput., 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.
    [18] L. Qi, Symmetric nonnegative tensor and copositive tensors, Linear Algebra Appl., 439 (2013), 228-238.  doi: 10.1016/j.laa.2013.03.015.
    [19] L. Qi and Z. Luo, Tensor Analysis: Spectral Theory and Special Tensors, Society for Industrial and Applied Mathematics, Pennsylvania, 2017. doi: 10.1137/1.9781611974751.ch1.
    [20] Z. Wang and W. Wu, Bounds for the greatest eigenvalue of positive tensors, J. of Indust. and Mgmt. Optim., 10 (2014), 1031-1039.  doi: 10.3934/jimo.2014.10.1031.
    [21] Y. N. Yang and Q. Z. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors, SIAM J. Matrix Anal. Appl., 31 (2010), 2517-2530.  doi: 10.1137/090778766.
    [22] Q. Z. Yang and Y. N. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors Ⅱ, SIAM J. Matrix Anal. Appl., 32 (2011), 1236-1250.  doi: 10.1137/100813671.
  • 加载中

Figures(3)

Tables(3)

SHARE

Article Metrics

HTML views(2481) PDF downloads(377) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return